# SDR SWIA202162149

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT F/S 675-713 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   EVALUATED CORROSION ON RIGHT SIDE SEAT RAIL FS675.00 Â€“ FS713.00 PN SH670-36255-3. MULTIPLE TYPES OF CORROSION IN A TYPICAL CROSS-SECTION, ONLY ONE TYPE OF DAMAGE ALLOWED IN A TYPICAL CROSS-SECTION REF CRJ700 SRM 53-41-49-101-001-A01 (B-B AND C-C) OUT OF LIMITS RRIGHT SIDE SEAT RAIL INSTALLED NEW SEAT TRACK  FROM FS675.00 Â€“ FS713.00 PN SH670-36255-3. REF CRJ700 AMM 53-00-49-400-801-A03. SEE CONTINUATION CARD FOR DETAILS.
